# SDR SWIA972132

- Difficulty date: November 19, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 12,919 hours, 18,057 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INTERMITTENT HDG AND ATT FLAGS AND COMPUTER FLAG ATT INDICATOR WANDERING ON CAPTAINS SIDE.  ABORTED TAKEOFF.  REPLACED NUMBER ONE AHRS COMPUTER.  OPS CHECK GOOD.  P/N 622-6190-204, S/N 2746.
